From Rebecca Hall

Question

What is the best method when dealing with hormonal acne issues. I have to be on a contraception but the hormones are causing painful blemishes

Submitted by Rebecca Hall on 12 May 2017

Answer

Dear Rebecca. Thank you so much for your enquiry, and I’m really sorry to hear that you’re struggling with this issue. Quite often, the problem with this type of Acne is that the hormones are just one aspect in a chain of events in the body that has triggered the Acne. Quite often, there is something internal, that ends up affecting your hormones, which then causes the break outs to start. So it’s not always as simple as just looking at hormone levels. Sometimes it’s things like gut health, stomach acid levels, deficiencies in certain vitamins and minerals in the body. The best option is to ascertain what the trigger is and sort that out, in order to stop the cascade effect which then results in the Acne. Most often, we can get our answers from a few tests. Are you close to any of our branches so that one of our Health Renewal Doctors can help you? You can find your nearest branch on www.healthrenewal.co.za

Want to ask a question? Sign in here sign up now

More Questions

Question from Cindi

Question

Hi, I recently developed a rash on the side of my underarm (just outside of the underarm area). I thought it was just heat or friction, but it has been a week and it has not gone away or shown any change. It doesn’t hurt, but its sensitive, red ans makes me feel self conscious in strappy shirts. Is there something else that could’ve caused this and what is the best way to treat it?

View the answer

| Submitted by Cindi on 23 November 2017

Question from Chandni Jivan

Question

Is it normal for your skin to peel after using a liquid foundation?

View the answer

| Submitted by Chandni Jivan on 23 October 2017

Question from Nobahle Sibanyoni

Question

Hello Dr M.

I have major sensitive skin with terrible discoloration, and now I have developed a massive rash that and with all the products that I have tried both natural and chemical based, my face just burns and since it is sensitive to every thing I have tried, it has now gotten flaky and I also have hyper-pigmentation. I was told to get persivate cream and cetaphil clanser and lotion, but my skin burns and dries after moisturizing. what should I do next?

View the answer

| Submitted by Nobahle Sibanyoni on 23 October 2017

Question from Khanya Gundwana

Question

Hello Dr Allem!
My bottom lip is weirdly pigmented. It is not evenly toned – some spots are really dark, a large part of it is really pink, and then some part are the normal tone.
What could be the cause of this? And what is the solution to having evenly toned lips?
Thanks!

View the answer

| Submitted by Khanya Gundwana on 17 October 2017

From Caythe

Question

I’ve been struggling with pimples/acne for years now and my skin is also becoming dryer. Are tissue oils recommended for people with acne?
Don’t they collect dirt?

View the answer

| Submitted by Caythe on 5 September 2017

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×